# SDR I5PA2024120288802

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 82,193 hours, 26,002 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT: MGE881 (ETOPS EVENT/DIVERSION)   RH CENTER FUEL PUMP OFF, RH BLEED VALVE EICAS MESSAGE, RH PACK OFF. FLT CREW DECISION TO DIVERT TO MNL.  ALL ITEMS PLACED ON MEL.
